# SDR HEEA955113

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L
- Aircraft serial: 52033
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 206063633103
- Condition: Defective
- Location: Fuel Qty
- Part time: 1,717 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL ON GLASS IN INDICATOR.
